Alert archive / Utah / Red Flag Warnings in 2007

Red Flag Warning 36, NWS Salt Lake City, UT

September 13, 2007

NWS Salt Lake City, UT issued this red flag warning at Sep 13, 2007, 2:44 PM MDT. It took effect at Sep 14, 2007, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 13, 2007, 2:44 PM MDT (20:44 UTC)
In effect from
Sep 14, 2007, 12:00 PM MDT
Expired
Sep 14, 2007, 9:00 PM MDT
In force
9 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KSLC 132044
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
244 PM MDT THU SEP 13 2007

UTZ420-423-140445-
/O.NEW.KSLC.FW.W.0036.070914T1800Z-070915T0300Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS-
244 PM MDT THU SEP 13 2007

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT FRIDAY FOR
STRONG WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONES
420 AND 423 IN NORTHWEST UTAH...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING FOR WINDS AND LOW RH...WHICH IS IN EFFECT FROM 12 PM
TO 9 PM MDT FRIDAY. THIS WARNING INCLUDES FIRE WEATHER ZONES 420
AND 423 IN NORTHERN UTAH.

GUSTY WINDS ARE EXPECTED TO DEVELOP FRIDAY ACROSS THE NORTHWEST
DESERTS...AS WELL AS THE TOOELE AND SALT LAKE VALLEYS. THESE
WINDS WILL COMBINE WITH RELATIVE HUMIDITY VALUES BELOW 15 PERCENT
RESULTING IN SEVERE FIRE WEATHER CONDITIONS BEING MET ACROSS THE
REGION.

THE AREAS WITH THE GREATEST THREAT ARE THE NORTHWEST DESERTS SOUTH
OF I-80 AND THE TOOELE VALLEY. MORE ISOLATED AREAS OF SEVERE FIRE
WEATHER CONDITIONS ARE EXPECTED IN THE SALT LAKE VALLEY.

THESE CONDITIONS MAY LINGER INTO SATURDAY...THUS THIS WARNING MAY
NEED TO BE EXTENDED.

$$

UTZ426-434-435-437-439-440-140445-
/O.EXT.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/
WASATCH MOUNTAINS NORTH OF I80-
WEST CENTRAL DESERTS AND MOUNTAINS-
SOUTHWEST DESERTS AND MOUNTAINS-
SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON-
SOUTH CENTRAL UTAH-
244 PM MDT THU SEP 13 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MDT FRIDAY. THIS 
WARNING IS FOR WINDS AND LOW RH AND COVERS FIRE WEATHER ZONES 
426...434...435...437...439 AND 440 IN SOUTHERN UTAH...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM MDT FRIDAY. THIS 
WARNING IS FOR WINDS AND LOW RH AND COVERS FIRE WEATHER ZONES 
426...434...435...437...439 AND 440 IN SOUTHERN UTAH 

STRONG SOUTHWEST WINDS ACROSS MUCH OF CENTRAL AND SOUTHERN UTAH
WILL CONTINUE INTO THIS EVENING. THIS...COMBINED WITH RELATIVE
HUMIDITIES ALREADY BELOW 15 PERCENT WILL RESULT IN SEVERE FIRE
WEATHER CONDITIONS THIS AFTERNOON AND EVENING. 

GUSTY WINDS ARE EXPECTED TO PERSIST FRIDAY THROUGH THE UPCOMING
WEEKEND ACROSS THE SAME AREAS. WITH POOR OVERNIGHT RECOVERY OF
RELATIVE HUMIDITY...RED FLAG CONDITIONS ARE EXPECTED ONCE AGAIN
FRIDAY. THUS...THE RED FLAG WARNING HAS BEEN EXTENDED THROUGH 9PM
FRIDAY EVENING. WITH SIMILAR CONDITIONS EXPECTED ATURDAY...THIS
WARNING MAY NEED TO BE EXTENDED FURTHER.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
3 follow-up statements
000 
WWUS85 KSLC 141002
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
402 AM MDT FRI SEP 14 2007

UTZ426-434-435-437-439-440-142000-
/O.CON.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/
WASATCH MOUNTAINS NORTH OF I80-
WEST CENTRAL DESERTS AND MOUNTAINS-
SOUTHWEST DESERTS AND MOUNTAINS-
SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON-
SOUTH CENTRAL UTAH-
402 AM MDT FRI SEP 14 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING FOR GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY. THIS 
WARNING INCLUDES ZONES 426...434...435...437...439 AND 440...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY.

GUSTY SOUTH WINDS OF 15 TO 25 MPH...WITH OCCASIONAL GUSTS TO 40
MPH...ARE EXPECTED TO DEVELOP LATE THIS MORNING THROUGH THIS
AFTERNOON ACROSS MUCH OF WESTERN AND SOUTHERN UTAH. IN ADDITION TO
THE WINDS...A DRY AIRMASS REMAINS IN PLACE ACROSS MUCH OF THE
AREA. RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL NEAR OR BELOW
15 PERCENT THIS AFTERNOON ACROSS THE WARNED AREA...WITH THE LOWEST
VALUES EXPECTED ACROSS NORTHERN AND WEST CENTRAL UTAH. THIS
COMBINATION OF WINDS AND LOW HUMIDITY WILL RESULT IN SEVERE FIRE
WEATHER CONDITIONS THIS AFTERNOON THROUGH EARLY THIS EVENING. 

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ420-423-142000-
/O.CON.KSLC.FW.W.0036.070914T1800Z-070915T0300Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS-
402 AM MDT FRI SEP 14 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY. THIS 
WARNING INCLUDES ZONES 420 AND 423 IN NORTHERN UTAH...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY.

GUSTY SOUTH WINDS OF 15 TO 25 MPH...WITH OCCASIONAL GUSTS TO 40
MPH...ARE EXPECTED TO DEVELOP LATE THIS MORNING THROUGH THIS
AFTERNOON ACROSS NORTHWEST UTAH. IN ADDITION TO THE WINDS...A
VERY DRY AIRMASS REMAINS IN PLACE ACROSS NORTHERN UTAH...WITH
RELATIVE HUMIDITY VALUES EXPECTED TO FALL BELOW 15 PERCENT THIS
AFTERNOON. THIS COMBINATION OF WINDS AND LOW HUMIDITY WILL RESULT
IN SEVERE FIRE WEATHER CONDITIONS THIS AFTERNOON THROUGH EARLY
THIS EVENING.

THE AREAS WITH THE GREATEST THREAT ARE THE NORTHWEST DESERTS
SOUTH OF I-80 AND THE TOOELE VALLEY. MORE ISOLATED AREAS OF
SEVERE FIRE WEATHER CONDITIONS ARE EXPECTED IN THE SALT LAKE
VALLEY.


$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS85 KSLC 142009
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
209 PM MDT FRI SEP 14 2007

UTZ434-150430-
/O.NEW.KSLC.FW.W.0037.070915T1800Z-070916T0300Z/
/O.CON.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/
WEST CENTRAL DESERTS AND MOUNTAINS-
209 PM MDT FRI SEP 14 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT
SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT
THIS EVENING. 

GUSTY SOUTH WINDS OF 20 TO 30 MPH...WITH OCCASIONAL GUSTS TO
40 MPH...WILL CONTINUE THROUGH THE MIDDLE OF THE THIS EVENING.
THESE STRONG WINDS IN ADDITION TO LOW RELATIVE HUMIDITIES WILL
LEAD TO HAZARDOUS FIRE WEATHER CONDITIONS.

SIMILAR STRONG WINDS AND LOW RELATIVE HUMIDITIES ARE EXPECTED
AGAIN BY EARLY SATURDAY AFTERNOON. A RED FLAG WARNING WILL BE IN
EFFECT FOR WEST CENTRAL UTAH AGAIN ON SATURDAY AFTERNOON THROUGH
SATURDAY MID- EVENING.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ420-423-150430-
/O.NEW.KSLC.FW.W.0037.070915T1800Z-070916T0300Z/
/O.CON.KSLC.FW.W.0036.000000T0000Z-070915T0300Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS-
209 PM MDT FRI SEP 14 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT
SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING.

GUSTY SOUTH WINDS OF 20 TO 30 MPH...WITH OCCASIONAL GUSTS TO
45 MPH...WILL CONTINUE OVER NORTHWEST THROUGH MID-EVENING. LOW
RELATIVE HUMIDITIES COMBINED WITH THE STRONG WINDS WILL MAINTAIN
HAZARDOUS FIRE WEATHER CONDITIONS INTO THE EVENING HOURS.

SIMILAR WIND AND RELATIVE HUMIDITY CONDITIONS ARE EXPECTED OF
SATURDAY AFTERNOON AND EVENING. A RED FLAG WARNING HAS BEEN ISSUED
FOR THESE EXPECTED SEVERE FIRE WEATHER CONDITIONS. 

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ435-437-439-440-150300-
/O.CON.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/
SOUTHWEST DESERTS AND MOUNTAINS-
SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON-
SOUTH CENTRAL UTAH-
209 PM MDT FRI SEP 14 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING.

STRONG AND GUSTY SOUTHWEST WINDS OF 20 TO 30 MPH...WITH OCCASIONAL
GUSTS TO 45 MPH...WILL CONTINUE ACROSS MUCH OF WESTERN AND SOUTHERN
UTAH THROUGH MID-EVENING. THESE STRONG WINDS COMBINED WITH
RELATIVE HUMIDITIES NEAR 15 PERCENT WILL LEAD TO SEVERE FIRE
WEATHER CONDITIONS OVER PORTIONS OF THE WARNING AREA. 

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ426-150300-
/O.CON.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/
WASATCH MOUNTAINS NORTH OF I80-
209 PM MDT FRI SEP 14 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING.

GUSTY SOUTH WINDS OF 20 TO 30 MPH...WITH OCCASIONAL GUSTS TO
35 MPH...WILL CONTINUE INTO THE EARLY EVENING HOURS. WINDS WILL
DECREASE WITH RISING HUMIDITIES DURING THE EARLY EVENING...LEADING
TO AN END TO HAZARDOUS FIRE WEATHER CONDITIONS BY MID-EVENING.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS85 KSLC 150305
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
905 PM MDT FRI SEP 14 2007

UTZ434-151115-
/O.EXP.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/
/O.CON.KSLC.FW.W.0037.070915T1800Z-070916T0300Z/
WEST CENTRAL DESERTS AND MOUNTAINS-
905 PM MDT FRI SEP 14 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT
SATURDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY. THIS 
WARNING INCLUDES FIRE WEATHER ZONE 434...
...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. A RED FLAG
WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY FOR
STRONG SOUTH WIND AND LOW RELATIVE HUMIDITY FOR WEST CENTRAL UTAH.
THIS INCLUDES FIRE WEATHER ZONE 434.

SOUTH WINDS HAVE DECREASED BELOW RED FLAG CRITERIA OVER WEST
CENTRAL UTAH THIS EVENING. THEREFORE...THE RED FLAG WARNING WILL
EXPIRE AT 9 PM.

GUSTY SOUTH WINDS OF 15 TO 25 MPH...WITH OCCASIONAL GUSTS TO 35
MPH...ARE EXPECTED TO REDEVELOP BY EARLY TOMORROW AFTERNOON. THESE
STRONG WINDS IN ADDITION TO RELATIVE HUMIDITIES BELOW 15 PERCENT
WILL LEAD TO HAZARDOUS FIRE WEATHER CONDITIONS THROUGH TOMORROW
EVENING.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ420-423-151115-
/O.EXP.KSLC.FW.W.0036.000000T0000Z-070915T0300Z/
/O.CON.KSLC.FW.W.0037.070915T1800Z-070916T0300Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS-
905 PM MDT FRI SEP 14 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT
SATURDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING
INCLUDES FIRE WEATHER ZONES 420 AND 423...
...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. A RED
FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY FOR
STRONG SOUTH WINDS AND LOW RELATIVE HUMIDITY FOR NORTHWEST UTAH. THIS
INCLUDES FIRE WEATHER ZONES 420 AND 423.

SOUTH WINDS HAVE DECREASED BELOW RED FLAG CRITERIA OVER NORTHWEST
UTAH THIS EVENING. THEREFORE...THE RED FLAG WARNING WILL EXPIRE AT
9 PM.

GUSTY SOUTH WINDS OF 15 TO 25 MPH...WITH OCCASIONAL GUSTS TO 35
MPH...ARE EXPECTED TO REDEVELOP OVER NORTHWEST UTAH BY EARLY
TOMORROW AFTERNOON. THESE STRONG WINDS IN ADDITION TO RELATIVE
HUMIDITIES BELOW 15 PERCENT WILL LEAD TO HAZARDOUS FIRE WEATHER
CONDITIONS THROUGH TOMORROW EVENING.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ435-437-439-440-150415-
/O.EXP.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/
SOUTHWEST DESERTS AND MOUNTAINS-
SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON-
SOUTH CENTRAL UTAH-
905 PM MDT FRI SEP 14 2007

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. 

SOUTH WINDS HAVE DECREASED BELOW RED FLAG CRITERIA OVER SOUTHWEST
AND SOUTH CENTRAL UTAH THIS EVENING. THEREFORE...THE RED FLAG WARNING
WILL EXPIRE AT 9 PM.

$$

UTZ426-150415-
/O.EXP.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/
WASATCH MOUNTAINS NORTH OF I80-
905 PM MDT FRI SEP 14 2007

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. 

SOUTH WINDS HAVE DECREASED OVER THE NORTHERN WASATCH MOUNTAINS
AND RELATIVE HUMIDITIES HAVE RISEN ABOVE 15 PERCENT THIS EVENING.
THEREFORE...THE RED FLAG WARNING WILL EXPIRE AT 9 PM.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Sep 13, 10:05 AM MDT, 4 hours 39 minutes earlier.

Area forecast discussion, Sep 13, 10:05 AM MDT, 4 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1005 AM MDT THU SEP 13 2007

.SYNOPSIS...HIGH PRESSURE ALOFT WILL DRIFT EAST OF UTAH TONIGHT.
INCREASING SOUTHWEST FLOW WILL DEVELOP ACROSS THE REGION TONIGHT
THROUGH FRIDAY. AN UPPER LEVEL TROUGH WILL MOVE EAST INTO AND ACROSS
UTAH LATE SUNDAY THROUGH EARLY MONDAY.

&&

.DISCUSSION...UPPER RIDGE CENTERED OVER THE GREAT BASIN THIS MORNING
WILL SHIFT SLOWLY EAST THROUGH EARLY FRIDAY. WELL-DEFINED UPPER
LOW ALONG THE NRN CA COAST SHOULD MOVE INLAND BY FRIDAY...THEN STALL
OVER NRN CA/SW OREGON THROUGH AT LEAST THE FIRST HALF OF THE
WEEKEND.

INCREASING SW FLOW ALOFT ACROSS THE BASIN AHEAD OF THE UPPER LOW
WILL KEEP TEMPS WARM WHILE ADVECTING IN A BIT MORE MOISTURE
FRIDAY/SATURDAY. WHILE MOST OF THE CONVECTION WILL REMAIN IN CLOSE
PROXIMITY TO THE UPPER LOW...WILL LOOK FOR AT LEAST ISOLATED
CONVECTION OVER NRN UT NEAR THE JET AXIS THROUGH W/CNTRL-NE UT.

THE UPPER LOW WILL EVENTUALLY GET KICKED EAST AS AN OPEN WAVE LATE IN
THE WEEKEND. THIS FEATURE WILL MOVE THROUGH THE STATE LATE SUNDAY
THROUGH EARLY MONDAY. ADEQUATE MOISTURE AND DYNAMICS AVAILABLE SUCH
THAT CHANCE POPS A GOOD BET DURING THAT PERIOD.

NO UPDATES PLANNED FOR THE EARLY MORNING FORECAST PACKAGE.

&&

.FIRE WEATHER...WARM UNSTABLE WILL ALLOW STRONGER WINDS ALOFT TO MIX
DOWN THE SURFACE TODAY. HIGHER SOUTHWEST WINDS COMBINED WITH ALREADY
LOW RELATIVE HUMIDITY LEVELS WILL RESULT IN RED FLAG CONDITIONS
ACROSS MUCH OF SOUTHWEST UTAH TODAY. ALSO...GUSTY WEST TO SOUTHWEST
WINDS ACROSS THE NORTHERN WASATCH WILL RESULT IN ISOLATED RED FLAG
CONDITIONS IN THAT AREA.

SIMILAR CONDITIONS TOMORROW...HOWEVER A BIT MORE MOISTURE IS
EXPECTED ACROSS SOUTHERN UTAH. THIS SHOULD ALLEVIATE RED FLAG
CONDITION...ALTHOUGH A FEW OF THE MORE PRONE SITES COULD SEE
CONDITIONS MET BRIEFLY.

&&

.AVIATION...WIND SHIFT TO THE LAKE BREEZY WILL BE DELAYED UNTIL
AROUND 20-21Z DUE TO INCREASING HIGH CLOUDS THIS MORNING. NO
WEATHER HAZARDS ANTICIPATED FOR THE KSLC TERMINAL AREA TODAY.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING FROM NOON TO 9 PM FOR FIRE WEATHER ZONES
     426-434-435-437-439-440.

WY...NONE.

&&

CONGER/B. SMITH

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Sep 13, 4:52 AM MDT, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
452 AM MDT THU SEP 13 2007

UTZ001>014-021-517-WYZ021-141200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-GLEN CANYON RECREATION AREA/LAKE POWELL-
CENTRAL MOUNTAINS-SOUTHWEST WYOMING-
452 AM MDT THU SEP 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF
NORTHERN...CENTRAL AND SOUTHERN UTAH ALONG WITH FAR SOUTHWEST
WYOMING.

.DAY ONE...TODAY AND TONIGHT

A WEAK STORM SYSTEM WILL MOVE THROUGH NORTHERN UTAH TONIGHT. THIS
WILL RESULT IN A SMALL CHANCE OF SHOWERS AND THUNDERSTORMS DURING
THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

MOISTURE WILL GRADUALLY INCREASE ACROSS THE OUTLOOK AREA FRIDAY
THROUGH THE UPCOMING WEEKEND...RESULTING IN A SMALL CHANCE OF
SHOWERS AND THUNDERSTORM EACH AFTERNOON AND EVENING. THESE STORMS
WILL PRIMARILY IMPACT THE HIGHER TERRAIN.

A STORM SYSTEM IS FORECAST TO MOVE THROUGH THE AREA MONDAY. THIS
SYSTEM WILL BRING A BETTER CHANCE OF THUNDERSTORMS TO THE OUTLOOK
AREA. SOME OF THESE STORMS MAY BE STRONG TO SEVERE MONDAY
AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

UTZ015-016-019-020-518-141200-
WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
SOUTHERN MOUNTAINS-
452 AM MDT THU SEP 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST
CENTRAL...SOUTHWEST AND SOUTH CENTRAL UTAH.

.DAY ONE...TODAY AND TONIGHT

GUSTY SOUTH TO SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY WILL
RESULT IN SEVERE FIRE WEATHER CONDITIONS THIS AFTERNOON ACROSS THE
OUTLOOK AREA. A RED FLAG WARNING IS IN EFFECT FOR THE AREA FROM
NOON UNTIL 9 PM TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

MOISTURE WILL GRADUALLY INCREASE ACROSS THE OUTLOOK AREA FRIDAY
THROUGH THE UPCOMING WEEKEND...RESULTING IN A SMALL CHANCE OF
SHOWERS AND THUNDERSTORM EACH AFTERNOON AND EVENING. THESE STORMS
WILL PRIMARILY IMPACT THE HIGHER TERRAIN.

A STORM SYSTEM IS FORECAST TO MOVE THROUGH THE AREA MONDAY. THIS
SYSTEM WILL BRING A BETTER CHANCE OF THUNDERSTORMS TO THE OUTLOOK
AREA. SOME OF THESE STORMS MAY BE STRONG TO SEVERE MONDAY
AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

Nearby

Red Flag Warnings in Utah, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.